# SDR CALA9700193

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN STIFFENER BETWEEN LONGERON 2L AND 3L AT STA 996.  THE CRACK WAS STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 53-01, FIGURE 2.
